I use implanon as birth control a year and a half ago. But, this month I have experimented some changes. I had my periods twice!! Is this normal? Having my period again and twice??
Two periods in a month using implanon?
Question posted by Adri100 on 13 June 2013
Last updated on 19 August 2018 by Chezzaluna
I got my period on June 1st till 4th. (As before the implant) and I got it back today, June 12th.
I am only 8 months in and I have experienced multiple periods in a month several times, however the same side effect occured constantly with Skyla so I consider this implant to be a better option for a woman even if she did have that good a response to the very similar synthetic progestin LNG. I felt compelled to answer this, as someone made false claims above about the expiry of the device. A W. H. O. study has approved nexplanon Implant for up to five years, the serum level of this ENG drug does not fall below unsafe levels until the fifth year of use or longer. This device does drop in amount of ENG yearly, enough to cause spotting and bleeding, but not enough to induce risk pregnancy within the first five years. I didn't want anyone getting false information from a comment made in 2013.
Hello.. I had the implanon and in December got the Nexaplon put in .. I get my periods twice a month and they last anywhere from 8 days to 24 days. Needless to say I am getting the Nexaplon removed in October and switching birth controls I love the conveience of this birth control but NOT the side effects...
Irregular bleeding can be a side effect of Implanon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.